# SDR DALA2015012200536

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 1,213 hours, 450 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO DOOR SKIN SCRATCHED.  MAINTENANCE REMOVED DAMAGE IAW SRM 52-30-01, FIG 103 AND IS NOW PERMANENT ALLOWABLE DAMAGE IAW FIG 105.
